# SDR FDKA200702061

- Difficulty date: February 8, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N803LR
- Make and model: Dhav DHC8102
- Aircraft serial: 322
- Aircraft time: 29,367 hours, 39,053 cycles
- Engine: Pwa PW120A
- Engine time: 41,550 hours, 46,066 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Housing
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 41,550 hours, 46,066 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FDM 6023 JFK-MHT (1621 PHX LCL).  CREW EXPERIENCED A LOSS OF OIL PRESSURE IN THE NR 1 ENGINE.  COMPLETED AN IN FLIGHT SHUTDOWN AND FEATHERED THE PROPELLER.  CONTRACT MX FOUND THE RGB SCAVANGE OIL FILTER HOUSING LOOSE AND THE FILTER MISSING.  MX REMOVED AND REPLACED THE ENGINE.
